# SDR SWAA2023062149667

- Difficulty date: May 17, 2023
- Submitted: June 21, 2023
- Operation: Air carrier
- Aircraft: N429WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33658
- Aircraft time: 66,602 hours, 39,316 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: UNKNOWN
- Condition: Delaminated
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING O/B AFT FLAP HAS AREA OF DELAMINATION ON UPPER SURFACE NEAR I/B AFT CORNER.<[01] IDENTIFIED AFT FLAP IAW SRM 57-53-01-0I-4; FIG 2; TABLE 2; ITEM 2.  DAMAGE IS BEYOND ALLOWABLE DAMAGE LIMITS IAW SRM 57-53-01-1A-4 PARA 4.A (5).  DAMAGE IS REPAIRABLE IAW SRM 51-70-10-2R-4 AS DIRECTED BY SRM 57-53-01-2R-4 PARA 3.B.  STARTED DAMAGE REMOVAL OF UPPER SKIN (APPROX 10' X 10') IAW SRM 51-70-10-2R-4 PARA 3.A.;[02] FLAP ASSEMBLY WILL BE REMOVED AND REINSTALLED ON TTG8Q00L4LDF.;[03] UPDATED PARTS REQUIREMENT;[04] /LT WING O/B AFT FLAP WAS REPLACED AND WILL BE REMOVED AND INSTALLED ON THE AIRCRAFT ON FAULT TTG8Q00L4LDF.;[05] VERIFIED CORRECTIVE ACTION STEPS 1-4. TASK CARD COMPLETE.
